# SDR UALA2011120906767

- Difficulty date: December 9, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 82,148 hours, 13,320 cycles
- Engine: Pwa PW4060
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 11518661
- Part serial: 215
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABIN TEMP EICAS DISPLAYED.  NO FAULTS ON GRD, BITE OKAY.  REPLACED ZONE TEMP CONTROLLER PER MM, BITE OK.  ALSO CLEANED FWD ZONE TEMP SENSOR.
